Analyticity of solutions in type III thermoelastic plates

Zhuangyi Liu, Ramón Quintanilla

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

In this paper, we consider the system of equations that governs the evolution of the homogeneous and isotropic prestressed type III thermoelastic plates. We prove that the semigroup that generates the solutions to this problem is analytic. This regularity property implies the impossibility of localization of solutions. Different boundary conditions are also considered.

Original languageEnglish (US)
Pages (from-to)356-365
Number of pages10
JournalIMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications)
Volume75
Issue number3
DOIs
StatePublished - Jun 1 2010

Keywords

  • analyticity
  • exponential stability
  • type III thermoelasticity
  • well-posedness

Fingerprint Dive into the research topics of 'Analyticity of solutions in type III thermoelastic plates'. Together they form a unique fingerprint.

Cite this